On the global behavior of homeomorphisms of metric spaces / Sevostjanov, E. A. (2017)
Ukrainian

English  Ukrainian Mathematical Bulletin    /     Issue (2017, 14 (3))

Sevostjanov E. A.
On the global behavior of homeomorphisms of metric spaces


Cite:
Sevostjanov, E. A. (2017). On the global behavior of homeomorphisms of metric spaces. Ukrainian Mathematical Bulletin , 14 (3), 399-417. http://jnas.nbuv.gov.ua/article/UJRN-0000874993 [In Russian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209